# SDR S2YA03012

- Difficulty date: March 14, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N354SK
- Make and model: Dorner DO328300
- Aircraft serial: 3126
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inaccurate
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 2017, THE FUEL QUANTITY IN THE RIGHT FEEDER TANK DROPPED BELOW 150 LBS.  THE CREW NOTICED CAS MESSAGES FOR FUEL CONTAMINATION, RT FEEDER TANK LOW AND RIGHT FUEL ACCURANCY FAIL.  MECHANIC CLEARED THE CAS MESSAGES AND FUELED THE AIRCRAFT.  NO FURTHER DISCREPANCIES NOTED.
